Article (Scientific journals)
An extension result of CR functions by a general Schwarz re ection principle
Hui, Chun Yin
2009In Complex Variables and Elliptic Equations, 54, p. 927-934
Peer Reviewed verified by ORBi
 

Files


Full Text
RP1.pdf
Author preprint (169.13 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Hui, Chun Yin ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
An extension result of CR functions by a general Schwarz re ection principle
Publication date :
2009
Journal title :
Complex Variables and Elliptic Equations
ISSN :
1747-6941
Publisher :
Taylor & Francis Ltd
Volume :
54
Pages :
927-934
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 23 December 2015

Statistics


Number of views
51 (2 by Unilu)
Number of downloads
98 (0 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
1
OpenCitations
 
1
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu